# SDR DL76G060730

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 64,192 hours, 14,441 cycles
- Engine time: 8,255 hours, 9,633 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

RT AC BUSS FAILURE WITH RT BUSS TIE ISLN LIGHT ILLUMINATED.  THIS OCCURRED 5 MIN AFTER RT ENG STARTED.  REPLACED NR 2 ENG IDG AND FLUSHED LINES.  SERVICED IDG.  RAN ENG PER PFHB, VOLTS AND FREQS NORMAL.  ISOLATION NORMAL.  DISCONNECTED AND RECONNECTED IDG.  OPS AND LEAK CHECK GOOD.  CLOSED AND SECURED COWLING.
